# SDR 98UAL900133

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345UA
- Make and model: Boeing 737322
- Aircraft serial: 24249
- Engine: Ge CFM56*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Eau Fork
- Part number: 21L12
- Condition: Fractured
- Location: E3 Rack
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH THRUST REVERSER UNLOCK LIGHTS ILLUMINATED AFTER TAKEOFF.  *S/D*  FOUND ENGINE ACCESS UNIT RETAINING FORK ON RADIO RACK FRACTURED AND MISSING PIN.  EAU WAS LOOSE IN RACK.  REPLACED FORK AND PERFORMED EAU OPS CHECK, OPS CHECK GOOD.
